A 47-year-old member asked:
Does costochondritis cause nausea?
3 doctor answers • 7 doctors weighed in
Cardiology 55 years experience
6.3k viewsReviewed >2 years ago
Thoracic Surgery 22 years experience
Not directly: It is inflammation of the cartilage between ribs in the chest wall or rib cage. It is treated with anti inflammatory medication.
6k viewsReviewed >2 years ago
Cardiology 31 years experience
May be !!: If you have severe pain from it you may get nausea or if you are taking pain medications for it that also may cause nausea. There is no direct correlation.
4.8k viewsAnswered >2 years agoMerged
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.